Ref-leg pain

have you been checked out for Dystonia? I have in my case cervical Dystonia (funnily enough cervical Dystonia is in the neck) I also have no Dopamine receptors.

The only other time I have met another person with Dystonia was in her leg, both of us have had blackouts followed by convulsions, caused by intense pain from the Dystonic reaction. Hope you find out for certain what the diagnosis is.

Good luck and God bless

3 Replies

  • It could be limb dystonia. It can affect the legs and the feet, the arms and the hands.

    Cervical dystonia is also known as spasmodic torticollis or ST. There is also the general dystonia, correct term is Generalised Dystonia. It is the most widespread form.

    Dystonia Musculorum Deformans a term that was used about 100 years ago. It affects most of the muscles of the body. Generalised Torsion dystonia. Torsion is included because many of the muscle spasms tend to twist the body.

    According to the information I have been given, the conditions was unrecognised at that time and many people were placed in a mental hospital.

    According to Dr. John Horder of the Royal Free Hospital, who passed information on was concerned that many people were thought to have some form of psychiatric illness, hence the exchange of letters between the Institute of Neurology, Queen Square and the Maudsley hospital.

    If you have any doubts about your condition, please ask to be referred to a neurological hospital.

    I hope the information is helpful.

    Key in ----Last year I did not have a life. Guardian.

  • Hello. I too am greatly troubled by dystonia. I first of all get early morning dystonia when the meds have not kicked in. My right foot turns firmly in and walking is impossible. The other kind is indeed the cervical dystonia of the neck which happens when I am over medicated with too much Sinemet. This renders me unable to communicate as my throat feels as though it is in a straight jacket, really really stiff. When this over dystonia happens my movements are rigid and awkward and falls could easily happen if I ever failed exercise extreme care. I have contacted The Dystonia Society here 8n the UK and they say that these conditions arise as secondary symptoms from long use of Sinemet. In my case I am in my 8th year virtually as a monotheraphy.

  • Hi Batwing, See fightingparkinsonsdrugfree.... There are many poeple helped by the exercises (Qigong) to get better and off the meds, if meds give you more symtoms and concerned you.

    It might help you off dystonia but have to be patient as it may take months to see it.

You may also like...